Alert archive / Iowa / Wind Advisories in 2007

Wind Advisory 17, NWS Des Moines, IA

December 23, 200720 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Dec 23, 2007, 4:02 AM CST for 20 counties in Iowa. It took effect at Dec 23, 2007, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2007, 4:02 AM CST (10:02 UTC)
In effect from
Dec 23, 2007, 9:00 AM CST
Expired
Dec 23, 2007, 6:00 PM CST
In force
9 hr
Issued by
NWS Des Moines, IA

Counties Black Hawk County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-92 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDMX 231002
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
402 AM CST SUN DEC 23 2007

...STRONG NORTHWEST WINDS TO INCREASE ON THE BACKSIDE OF A LOW
PRESSURE SYSTEM SLIDING NORTHWARD THROUGH WISCONSIN INTO THE
GREAT LAKES REGION...

IAZ004>007-015>017-240000-
/O.NEW.KDMX.WI.Y.0017.071223T1500Z-071224T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY
402 AM CST SUN DEC 23 2007

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

WEST TO NORTHWEST WINDS WILL PICK UP TO 30 TO 35 MPH WITH GUSTS TO
45 MPH...BY MID TO LATE MORNING ACROSS PORTIONS OF NORTH CENTRAL
IOWA. THESE STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE
DAY...BEFORE SUBSIDING SOMEWHAT EARLY THIS EVENING. SOME LIGHT
SNOW WILL ALSO BE POSSIBLE TOWARD LATE MORNING INTO THE AFTERNOON
HOURS...WHICH MAY CREATE PATCHY BLOWING SNOW IN SOME AREAS.
VISIBILITIES ARE NOT EXPECTED TO BE GREATLY REDUCED AT THIS TIME.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$


ALBRECHT
4 follow-up statements
000 
WWUS73 KDMX 231649
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1049 AM CST SUN DEC 23 2007

...STRONG NORTHWEST WINDS WILL CONTINUE ON THE BACKSIDE OF A LOW
PRESSURE SYSTEM SLIDING NORTHWARD THROUGH WISCONSIN INTO THE
GREAT LAKES REGION...

IAZ004>007-015>017-240000-
/O.CON.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY
1049 AM CST SUN DEC 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH CAN
BE EXPECTED TODAY OVER NORTH CENTRAL IOWA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DONAVON
000 
WWUS73 KDMX 231901
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
101 PM CST SUN DEC 23 2007

...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON ON THE
BACKSIDE OF A LOW PRESSURE SYSTEM SLIDING NORTHWARD THROUGH
WISCONSIN INTO THE GREAT LAKES REGION...

IAZ023>028-033>039-240000-
/O.EXA.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION...
HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO
101 PM CST SUN DEC 23 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH CAN
BE EXPECTED TODAY OVER NORTH CENTRAL IOWA. AREAS OF BLOWING SNOW
IS LIKELY ESPECIALLY OVER EASTERN PORTIONS OF THE ADVISORY AREA
THAT RECEIVED ACCUMULATING SNOWFALL ON SATURDAY AND WILL CONTINUE
TO RECEIVE LIGHT SNOW TODAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ004>007-015>017-240000-
/O.CON.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY
101 PM CST SUN DEC 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH CAN
BE EXPECTED TODAY OVER NORTH CENTRAL IOWA. AREAS OF BLOWING SNOW
IS LIKELY ESPECIALLY OVER EASTERN PORTIONS OF THE ADVISORY AREA
THAT RECEIVED ACCUMULATING SNOWFALL ON SATURDAY AND WILL CONTINUE
TO RECEIVE LIGHT SNOW TODAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DONAVON
000 
WWUS73 KDMX 232139
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
339 PM CST SUN DEC 23 2007

...A STRONG AREA OF LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL
CONTINUE TO BE RESPONSIBLE FOR GUSTY NORTHWEST WINDS ACROSS NORTH
CENTRAL IOWA THE REMAINDER OF THE AFTERNOON...

IAZ004>007-015>017-023>028-033>039-240000-
/O.CON.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO
339 PM CST SUN DEC 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH CAN
BE EXPECTED TODAY OVER NORTH CENTRAL IOWA. AREAS OF BLOWING SNOW
REMAINS LIKELY ESPECIALLY OVER EASTERN PORTIONS OF THE ADVISORY AREA
WHERE ACCUMULATING SNOW FELL ON SATURDAY AND WHERE ADDITIONAL
LIGHT SNOW HAS DEVELOPED TODAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DONAVON
000 
WWUS73 KDMX 232355
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
555 PM CST SUN DEC 23 2007

...WIND DIMINISHING BUT BLOWING SNOW REMAINS...

.STRONG LOW PRESSURE OVER UPPER MICHIGAN CONTINUES TO PRODUCE
WINDS IN EXCESS OF 30 T0 40 MPH AT TIMES THIS EVENING RESULTING IN
BLOWING SNOW ACROSS NORTHERN IOWA.

IAZ006-007-016-017-025>028-036>039-240100-
/O.CAN.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
INCLUDING THE CITIES OF...FOREST CITY...NORTHWOOD...GARNER...
MASON CITY...CLARION...HAMPTON...ALLISON...WAVERLY...
WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO
555 PM CST SUN DEC 23 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS REPLACED THE WIND
ADVISORY WITH A BLOWING SNOW ADVISORY FOR PORTIONS OF NORTHERN
IOWA.

$$

IAZ004-005-015-023-024-033>035-240100-
/O.EXP.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG...
POCAHONTAS...HUMBOLDT...SAC CITY...ROCKWELL CITY...FORT DODGE
555 PM CST SUN DEC 23 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

WINDS CONTINUE TO DIMINISH SLOWLY THIS EVENING ACROSS THE ADVISORY
AREA AND THE ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

REV

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Dec 23, 3:35 AM CST, 27 minutes earlier.

Area forecast discussion, Dec 23, 3:35 AM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
335 AM CST SUN DEC 23 2007

.SYNOPSIS...
ERN DAKOTAS/WRN MN UPPER LEVEL LOW REALLY BEGINNING TO INFLUENCE MS
VALLEY SHRT WV WITH NOTED INCREASE IN UVM AND CONVECTION.  SEVERAL
CGS HAVE OCCURRED OVER ERN IA THIS MORNING AS OLD SRN STREAM SHRT WV
LIFTS ACROSS NRN IL.  LUCKILY THE WORSE IS NOW E OF US WITH QG
FORCING MAX ALIGNED THROUGH MS RIVER...AND STRONG SUBSIDENCE INTO
HEART OF IA.  OUR PCPN IS ALL BUT DONE FOR THE TIME BEING.  08Z SFC
ANLYS SHOWS LOW OVER FAR SRN WI WITH PRES NOW BELOW 988MB.
OBJECTIVE ANLYS HAS STRONG +/-8MB ISALLOBARIC COUPLET FROM JUST NW
OF STL METRO TOWARD MKE WITH SEVERAL 50+KT GUSTS ASSOCIATED WITH ITS
PASSAGE THROUGH IL.  ANOTHER SHRT WV ALONG MT/CANADA BORDER MAY
IMPACT OUR WEATHER INTO MON.

&&

.DISCUSSION...
INITIAL CONCERN WILL BE FATE OF CURRENT HEADLINES.  06Z RUC/NAM SHOW
ISALLOBARIC EFFECTS WELL NE OF FCST AREA BY 12Z WITH STEADY MSLP
GRADIENT AND 0-2KM SUBSIDENCE DECREASING.  PCPN IS DONE AND NO SITES
ARE CURRENTLY AT WIND ADVY CRITERIA...SO PRETTY MUCH EXPECT STATUS
QUO TODAY WIND WISE FOR THE NEXT FEW HOURS.  VERY BRISK NWLY WINDS
BUT NOT MUCH IN THE WAY OF BLOWING SNOW.  THUS WILL KEEP BLOWING
SNOW MENTION IN FCST...BUT DROP CURRENT PCPN WARNINGS AND
ADVISORIES.  NO BLOWING SNOW CONCERNS FROM RECENT REPORTS OR LOOK AT
LOCAL WEBCAMS.  HOWEVER WINDS MAY INCREASE JUST ENOUGH TO ECLIPSE
26KT WIND ADVY CRITERIA NRN PORTIONS WHERE LITTLE IF ANY SNOW
FELL...SO HAVE BLENDED ADVY INTO FSD/MPX/ARX HEADLINES 15Z-00Z.
WIND CHILLS IN THESE AREAS MAY ALSO HOVER AROUND -20F CRITERIA FOR A
FEW HOURS...BUT NOT LONG ENOUGH TO HEADLINE.

WEAK WVS DROPPING SWD BEHIND UPPER LOW...AND EVENTUALLY APPROACHING
MT WV TRYING TO PHASE TO SOME DEGREE MON ACROSS SRN PLAINS...WILL
KEEP LOW SNOW CHANCES GOING THROUGH MON MORNING.  EXPECT LITTLE IF
ANY ACCUMS.

WITH FRESH SNOW COVER SERN HALF AND CLOUDS/PCPN EXPECTED...SEE
LITTLE IN THE WAY OF TEMP REBOUND TODAY SO UNDERCUT EVEN THE COOLEST
GUIDANCE.  WITH PLENTY OF CLOUD COVER AND WINDS STAYING MIXED
TONIGHT CANNOT SEE MUCH TEMP CHANGE SO MINS ARE ONLY SEVERAL DEGREES
BELOW MAXES FROM TODAY.  SOUNDINGS AND RAW MODEL TEMPS SUGGEST
LITTLE REBOUND AGAIN MON SO AGAIN STAYED BELOW COOLEST GUIDANCE.
SEE LITTLE REASON TO BUCK THIS COOL TREND MON NIGHT OR TUE SO
CLIPPED GUIDANCE YET AGAIN IN THOSE PERIODS WITH LITTLE CHANGES TO
CURRENT FORECAST.

LOOKING AHEAD TO TUE AND WED...SREF AND LATEST RUNS OF MOST MODELS
SUGGEST CURRENT PCPN WINDOW IS A BIT LATE.  SHRT WV EJECTING OUT OF
CURRENT GULF AK LOW SEEMS TO AFFECT US MORE FROM TUE AFTERNOON NW TO
WED NIGHT SE SO HAVE ADJUSTED POPS ACCORDINGLY.  NO OTHER CHANGES TO
LATER PERIODS.

&&

.AVIATION...23/06Z
STORM LIFTING EAST OF CWA WITH MVFR CONDITIONS EAST AND VFR ACRS THE
WEST.  STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE STATE THROUGH
SUNDAY WITH SOME REDUCED VISIBILITIES FROM BLOWING SNOW.  CEILINGS
WILL ALSO LOWER ON SUNDAY AS UPPER LOW PASSES THROUGH THE STATE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...WIND ADVY NRN TWO TIERS OF
COUNTIES 15Z-00Z.

&&

SMALL/ALBRECHT/COGIL
Hazardous weather outlook, Dec 22, 11:55 PM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1155 PM CST SAT DEC 22 2007

IAZ028-039-050-062-075-086-097-231200-
BREMER-BLACK HAWK-TAMA-POWESHIEK-MAHASKA-WAPELLO-DAVIS-
1155 PM CST SAT DEC 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A BLOWING SNOW ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT REPORTS OF SNOWFALL
ACCUMULATIONS AND WINTER CONDITIONS ARE ALWAYS APPRECIATED.

IAZ027-037-038-048-049-059>061-071>074-081>085-092>096-231200-
BUTLER-HARDIN-GRUNDY-STORY-MARSHALL-DALLAS-POLK-JASPER-ADAIR-
MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-MONROE-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-
1155 PM CST SAT DEC 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

BLOWING SNOW IS EXPECTED...ESPECIALLY IN RURAL AREAS PRODUCING
REDUCED VISIBILITIES. SNOW WILL ALSO DRIFT OVER ROADS WITH ICY
SPOTS DEVELOPING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A BLOWING SNOW ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT REPORTS OF SNOWFALL
ACCUMULATIONS AND WINTER CONDITIONS ARE ALWAYS APPRECIATED.

IAZ004>007-015>017-023>026-033>036-044>047-057-058-070-231200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS-
1155 PM CST SAT DEC 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CC

In the hours before

Local storm report, Dec 22, 10:05 PM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1005 PM CST SAT DEC 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     SNOW             WINTERSET               41.34N 94.02W
12/22/2007  M3.2 INCH        MADISON            IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Dec 23, 12:33 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1233 AM CST SUN DEC 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     SNOW             CENTERVILLE             40.73N 92.87W
12/23/2007  E6.5 INCH        APPANOOSE          IA   LAW ENFORCEMENT

            COUNTY HIGHWAYS DRIFTING DOWN TO ONE LANE IN PLACES. FROM
            APPANOOSE COUNTY DISPATCH.

&&

SMALL
Local storm report, Dec 23, 12:58 AM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1258 AM CST SUN DEC 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     SNOW             5 WNW DES MOINES        41.61N 93.71W
12/23/2007  M2.9 INCH        POLK               IA   NWS EMPLOYEE

&&

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 5:55 PM CSTBlowing Snow AdvisoryDMXBlack Hawk, Bremer, Butler, Cerro Gordo, Franklin, Grundy and 5 more6 hr

Nearby

Wind Advisories in Iowa, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.